Alert archive / Tennessee / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this wind chill advisory at Feb 14, 2015, 10:03 AM CST for 38 counties in Tennessee. It took effect at Feb 15, 2015, 3:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 10:03 AM CST (16:03 UTC)
- In effect from
- Feb 15, 2015, 3:00 AM CST
- Expired
- Feb 15, 2015, 9:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1710 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417 WWUS44 KOHX 141603 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1003 AM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY FOR SUNDAY MORNING AND A WINTER STORM WATCH FOR SUNDAY NIGHT THROUGH MONDAY NIGHT HAVE BEEN ISSUED FOR ALL OF MIDDLE TENNESSEE... TNZ005>011-023>034-056>066-075-077>080-093>095-150300- /O.NEW.KOHX.WC.Y.0002.150215T0900Z-150215T1500Z/ /O.NEW.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 1003 AM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. * TIMING...BELOW ZERO WIND CHILLS SUNDAY MORNING...SNOW ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY NIGHT. * ACCUMULATIONS...2 TO 4 INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO. * MAIN IMPACT...VERY COLD WIND CHILLS MAY LEAD TO FROSTBITE ON UNPROTECTED SKIN. ACCUMULATING SNOW MAY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. * OTHER IMPACTS...SLIGHT CHANCES FOR SLEET AND/OR FREEZING RAIN MAY MIX IN WITH THE SNOW MAINLY SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 65 SUNDAY NIGHT INTO THE DAY MONDAY. CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY FOR AREAS NEAR THE CUMBERLAND PLATEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ 06
3 follow-up statements
045 WWUS44 KOHX 150246 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 846 PM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY FOR SUNDAY MORNING AND A WINTER STORM WATCH FOR SUNDAY NIGHT THROUGH MONDAY NIGHT HAVE BEEN ISSUED FOR ALL OF MIDDLE TENNESSEE... TNZ005>011-023>034-056>066-075-077>080-093>095-151215- /O.CON.KOHX.WC.Y.0002.150215T0900Z-150215T1500Z/ /O.CON.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 846 PM CST SAT FEB 14 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... * TIMING...BELOW ZERO WIND CHILLS SUNDAY MORNING...SNOW ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY NIGHT. * ACCUMULATIONS...4 TO 5 INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO. * MAIN IMPACT...VERY COLD WIND CHILLS TONIGHT AND SUNDAY MORNING MAY LEAD TO FROSTBITE ON UNPROTECTED SKIN. ACCUMULATING SNOW SUNDAY NIGHT INTO MONDAY NIGHT MAY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY FOR AREAS NEAR THE CUMBERLAND PLATEAU. * OTHER IMPACTS...THERE IS A SLIGHT CHANCE FOR SLEET AND/OR FREEZING RAIN TO MIX IN WITH THE SNOW MAINLY SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 65 SUNDAY NIGHT INTO THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
179 WWUS44 KOHX 150911 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 311 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY CONTINUES UNTIL 9AM. WINTER STORM WATCH CANCELLED. WINTER STORM WARNING HAS BEEN ISSUED FOR TONIGHT THROUGH MONDAY EVENING FOR ALL OF MIDDLE TENNESSEE... TNZ005>011-023>034-057-059-062>066-078-080-151800- /O.UPG.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/ /O.NEW.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/ /O.CON.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...CENTERVILLE...FRANKLIN...BRENTWOOD...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE... SPENCER 311 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...BELOW ZERO WIND CHILLS SUNDAY MORNING...SNOW ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY EVENING. * ACCUMULATIONS...3 TO 5 INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO. * MAIN IMPACT...VERY COLD WIND CHILLS THIS MORNING MAY LEAD TO FROSTBITE ON UNPROTECTED SKIN. ACCUMULATING SNOW TONIGHT INTO MONDAY EVENING WILL LIKE MAY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY FOR AREAS NEAR THE CUMBERLAND PLATEAU. * OTHER IMPACTS...THERE IS A SLIGHT CHANCE FOR SLEET AND/OR FREEZING RAIN TO MIX IN WITH THE SNOW MAINLY SOUTH OF INTERSTATE 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TNZ056-058-060-061-075-077-079-093>095-151800- /O.UPG.KOHX.WS.A.0001.150216T0000Z-150217T0600Z/ /O.NEW.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/ /O.CON.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/ PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...COLUMBIA... LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER...ALTAMONT... WAYNESBORO...LAWRENCEBURG...PULASKI 311 AM CST SUN FEB 15 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND ICE...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...BELOW ZERO WIND CHILLS THIS MORNING...SNOW ACCUMULATIONS SUNDAY NIGHT THROUGH MONDAY NIGHT. * ACCUMULATIONS...1 TO 3 INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ONE-QUARTER INCH OF ICE FROM SLEET AND FREEZING RAIN. * WIND CHILL VALUES...FROM ZERO TO 10 BELOW ZERO. * MAIN IMPACT...VERY COLD WIND CHILLS THIS MORNING MAY LEAD TO FROSTBITE ON UNPROTECTED SKIN. ACCUMULATING SNOW AND ICE TONIGHT INTO MONDAY EVENING WILL LIKELY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
889 WWUS44 KOHX 151508 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 908 AM CST SUN FEB 15 2015 ...WINTER STORM WARNING CONTINUES FOR TONIGHT THROUGH MONDAY EVENING FOR ALL OF MIDDLE TENNESSEE... TNZ005>011-023>034-057-059-062>066-078-080-152200- /O.EXP.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/ /O.CON.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...CENTERVILLE...FRANKLIN...BRENTWOOD...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE... SPENCER 908 AM CST SUN FEB 15 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... ...WIND CHILL ADVISORY HAS EXPIRED... * TIMING...SNOW ACCUMULATIONS TONIGHT THROUGH MONDAY EVENING. * ACCUMULATIONS...3 TO 5 INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * MAIN IMPACT...ACCUMULATING SNOW TONIGHT INTO MONDAY EVENING WILL LIKE MAY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY FOR AREAS NEAR THE CUMBERLAND PLATEAU. * OTHER IMPACTS...THERE IS A SLIGHT CHANCE FOR SLEET AND/OR FREEZING RAIN TO MIX IN WITH THE SNOW MAINLY SOUTH OF INTERSTATE 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ056-058-060-061-075-077-079-093>095-152200- /O.EXP.KOHX.WC.Y.0002.000000T0000Z-150215T1500Z/ /O.CON.KOHX.WS.W.0001.150216T0300Z-150217T0000Z/ PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...COLUMBIA... LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER...ALTAMONT... WAYNESBORO...LAWRENCEBURG...PULASKI 908 AM CST SUN FEB 15 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... ...WIND CHILL ADVISORY HAS EXPIRED... * TIMING...SNOW ACCUMULATIONS TONIGHT THROUGH MONDAY NIGHT. * ACCUMULATIONS...1 TO 3 INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ONE-QUARTER INCH OF ICE FROM SLEET AND FREEZING RAIN. * MAIN IMPACT...ACCUMULATING SNOW AND ICE TONIGHT INTO MONDAY EVENING WILL LIKELY CAUSE HAZARDOUS TRAVEL CONDITIONS ACROSS THE AREA. CHANCES FOR LIGHT SNOW MAY LINGER INTO TUESDAY...ESPECIALLY EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ 31
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 6:58 AM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Feb 14, 6:58 AM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 658 AM CST SAT FEB 14 2015 .UPDATE... FOR 12Z TAFS. && .AVIATION... COLD FRONT EXPECTED TO PUSH ACROSS THE AREA LATER TODAY. DEVELOPING CIGS LARGELY AT OR ABOVE 3KFT BUT WINDS BEHIND BOUNDARY WILL SHIFT NORTHWEST AND GUSTS 20-30KNTS. ADDITIONALLY...SCT SNOW SHOWERS EXPECTED TO DEVELOP BUT VSBYS LARGELY EXPECTED TO STAY 6 OR ABOVE. COULD BRIEFLY GO DOWN FEW HOURS AFTER FRONT. SKIES EXPECTED TO CLEAR TONIGHT WHILE WIND SPEEDS SLOWLY DECREASE. && .PREV DISCUSSION... /ISSUED 245 AM CST SAT FEB 14 2015/ DISCUSSION... ..STAGE IS SETTING UP FOR POTENTIALLY A DECENT SNOW EVENT FOR MIDDLE TENNESSEE... FIRST THINGS FIRST. CLIPPER SYSTEM POISED TO DIVE RAPIDLY SOUTHEAST TODAY AND MOVE THROUGH MIDDLE TENNESSEE THIS AFTERNOON FOLLOWED BY FALLING TEMPERATURES AND A QUICK BURST OF LIGHT SNOW/FLURRIES POSSIBLY MIXING WITH LIGHT RAIN INITIALLY. WE COULD SEE A LITTLE DUSTING OF SNOW LATE AFTERNOON ON BACK SIDE OF CLIPPER MAINLY IN THE UPPER CUMBERLAND AND NORTHEAST MIDDLE TENNESSEE NEAR KENTUCKY BORDER. WIND WILL BECOME GUSTY FOLLOWING CLIPPER PASSAGE WITH SPEEDS OF 25 TO 30 MPH. OUT AHEAD OF CLIPPER COMPESSIONAL WARMING WILL TAKES TEMPS WELL INTO THE 40S WITH TEMPS AROUND 50 SOUTHERN THIRD. STRONG HIGH PRESSURE WILL RIDGE DOWN INTO THE AREA TONIGHT AND SUNDAY WITH TEMPS TONIGHT DOWN INTO THE LOW TEENS WITH SINGLE DIGITS NEAR KENTUCKY BORDER...EASTERN MIDDLE TENNESSEE AND ALONG THE PLATEAU. WIND CHILLS WILL GO NEGATIVE TONIGHT IN THE 0 TO -5 RANGE. HIGHS SUNDAY IN THE LOW TO MIDDLE 20S. DURING THE DAY SUNDAY A POTENT EMBEDDED VORT MAX RACES SOUTHEASTWARD IN NORTHWEST FLOW ALOFT AND INTERACTS WITH INVERTED TROUGH EXTENDING EAST FROM SOUTH TEXAS. SNOW SHOULD BEGIN BY EARLY SUNDAY EVENING WESTERN AREAS AND PROGRESS QUICKLY EASTWARD OVERNIGHT SUNDAY NIGHT. SNOW WILL LIKELY CONTINUE ON MONDAY AS SURFACE LOW WORKS ALONG INVERTED TROUGH TO OUR SOUTH. EURO AND GFS IN SOMEWHAT AGREEMENT WITH THIS SCENARIO THROUGH MONDAY. MODELS DIVERGE MONDAY NIGHT AND TUESDAY WITH GFS HOLDING SNOW ACROSS OUR AREA WHILE EURO PULLS IT EAST WITH NAM IN BETWEEN. WITH BROAD UPPER TROUGH REMAINING OVER EASTERN U.S NEXT WEEK AND WITH EMBEDDED VORT CENTERS RACING THROUGH IT WILL KEEP SNOW CHANCES GOING THROUGH THURSDAY. ACCUMULATING SNOW IS BEGINNING TO LOOK LIKELY SUNDAY NIGHT AND MONDAY. I'VE PLACED A 2 INCH AMOUNT FOR SUNDAY NIGHT INTERSTATE 65 WEST TO THE TENNESSEE RIVER...WITH EASTERN AREAS AND PLATEAU GETTING AROUND 1 INCH. DURING THE DAY MONDAY ANOTHER 1 TO 2 INCHES WITH LESS THAN AN INCH OVER THE NORTHWEST. STORM TOTALS FOR SUNDAY NIGHT THROUGH MONDAY COULD TOTAL 3 TO 4 INCHES ALONG A WEST TO EAST AXIS RIGHT THROUGH THE CENTRAL PART OF MIDDLE TENNESSEE. FOLLOWING CLIPPER TODAY EXPECT UNSEASONABLY COLD TEMPS NEXT 7 DAYS. CLIMATE...I'M FORECASTING A HIGH ON SUNDAY OF 25 DEGREES IN NASHVILLE. THE RECORD FOR THE LOWEST DAILY HIGH TEMPERATURE FOR FEBRUARY 15TH IS 24 DEGREES WHICH LAST OCCURRED IN 1991. THE LAST TIME NASHVILLE HAD A 4 INCH SNOW EVENT WAS ON JANUARY 29TH 2010. SNOWFALL SO FAR THIS WINTER SEASON AT NASHVILLE HAS TOTALED 1.1 INCHES. 2014-15 WINTER SEASON SNOWFALL NOVEMBER...0.2 INCH DECEMBER...TRACE JANUARY....0.9 FEBRUARY...TRACE SO FAR && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Feb 14, 5:22 AM CST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 522 AM CST SAT FEB 14 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-151130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 522 AM CST SAT FEB 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A PASSING FRONT THIS AFTERNOON WILL BRING A BIG COOL DOWN AFTER A WARM START. SCATTERED SNOW SHOWERS THIS AFTERNOON AND WIND CHILLS NEAR ZERO OR SLIGHTLY BELOW THIS EVENING ARE LIKELY. MINOR SNOW ACCUMULATION IS POSSIBLE ON THE PLATEAU. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. DEEP MOISTURE WILL MOVE INTO THE AREA AGAIN LATE SUNDAY INTO MONDAY ATOP EXISTING COLD AIR IN PLACE. THIS MAY PRODUCE SIGNIFICANT SNOWFALL OF 1 TO 3 INCHES...WITH HIGHER AMOUNTS POSSIBLE. ANOTHER SHOT OF SNOW IS POSSIBLE ON TUESDAY AS WELL. AMOUNTS WITH THAT CLIPPER ARE VERY UNCERTAIN AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 10:03 AM CST | Winter Storm Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 17 hr |
Nearby
Wind Chill Advisories in Tennessee, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.